# SDR DL75E090709

- Difficulty date: April 18, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 39,056 hours, 13,611 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE BOX CORRODED ON UPPER SIDE AT PLUMBING CONNECTION IN FWD CARGO COMPARTMENT AT FS 710 S21L.  FABRICATED REPAIR DOUBLER ON NR 134068 AT SAA IN SAT DURING HMV VISIT.
